# SDR AALA961356

- Difficulty date: September 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion Fitting
- Condition: Corroded
- Location: Bs 314
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT 2 FASTENERS, AFT OUTBOARD END OF LEFT TRUNNION FITTING.  OBTAINED ESO 11697, DATED 9-9-96, AARD AND BLENDED AREA, REMOVED CORROSION.  HFEC AREA TO CONFIRM DEPTH, TREATED AND PRIMED.  (M)
